# SDR LS1R066445

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Bearing
- Part number: 204040623111
- Condition: Rough
- Location: T/R Indicator
- Part time: 4,854 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING EXTREMELY ROUGH, AND RATCHETY.
